# SDR DALA13016955653

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 34,457 hours, 14,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND AFT LT BULL NOSE EMERGENCY LIGHTS NOT WORKING.  SEATS 39-44  INSTALLED BATTERY PACK, OPS CHECKED NORMAL.
